# SDR GTIA012228

- Difficulty date: November 10, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD CARGO COMPARTMENT ANGLE SUPPORT AT STATION Y275 BETWEEN LONGERON 27R AND 26R HAS A CRACK.  REMOVED CRACK ON STEEL FLOOR SUPPORT.  FORMED REPAIR PARTS AND INSTALLED REPAIR PARTS PER DC9 SRM 53-03.  (M)
